# SDR SWIA971847

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 17,099 hours, 24,214 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RIGHT MAIN GEAR WOULD NOT RETRACT.  CYCLED GEAR ONCE, RETURNED TO PDX.  REPLACED RIGHT GEAR  ACTUATOR AND RIGHT GEAR CONTROL SHUT OFF VALVE IAW MM 323011.  ADJUSTED GEAR DOORS SEQUENCE VALVES RIGHT GEAR.  GEAR RETRACTION TESTS COMPLIED WITH, LEAK CHECKS COMPLIED WITH.  OPS CHECKS GOOD, NO LEAKS NOTED.  P/N ON:  1959500007, S/N:  U697, S/N OFF:  T98115, P/N ON:  12041912001, S/N:  992, S/N OFF:  212.
